# SDR SWAA2018021319623

- Difficulty date: February 7, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 49,995 hours, 29,307 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 113A4400
- Condition: Out Of Adjust
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 FLIGHT SPOILER OUT OF ADJUSTMENT.   ADJUSTED THE SPOILER IAW MM.
